| Model Number |
PCF-H190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited white foreign material inside the jet tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.New information added: d4, h3, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.It was unknown whether there was deviation from ifu in reprocessing steps for the location where the foreign material remained.No physical damage on the location where the foreign material remained.However, it is likely a result of insufficient reprocessing.A definitive root cause cannot be determined.User can detect/prevent the suggested event by following ifu below.Detection method is described in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Preventive measures are gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.